2380 publications found

M. J. Álvarez, B. Coll, A. Gasull, R. Prohens.
More limit cycles for complex differential equations with three monomials.
J. Differential Equations, 416, 1071–1098. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

D. d. C. Braga, F. S. Dias, J. Llibre, L. F. Mello.
The matching of two Markus-Yamabe piecewise smooth systems in the plane.
Nonlinear Anal. Real World Appl., 82, Paper No. 104254. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

F. Braun, J. Llibre.
On the connection between global centers and global injectivity in the plane.
Differ. Equ. Dyn. Syst., 33(1), 71-79. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

C. A. Buzzi, A. Gasull, P. Santana.
On the cyclicity of hyperbolic polycycles.
J. Differential Equations, 429, 646-677. 2025. [DOI]
PreprintAbstract

B. Campos, J. Canela, A. Rodríguez-Arenas, P. Vindel.
Computing parameter planes of iterative root-finding methods with several free critical points.
Math. Comput. Simulation, 228, 52-72. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

V. Castellanos, J. Llibre.
Persistence and zero-Hopf equilibrium in the tritrophic food chain model with Holling functional response.
Nonlinear Anal. Real World Appl., 82, 104232. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

T. Chen, J. Llibre.
Topological classification of some SD Hamiltonian systems.
Differ. Equ. Dyn. Syst., 33(1), 97-121. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

A. Cima, A. Gasull, V. Mañosa, F. Mañosas.
Invariant graphs and dynamics of a family of continuous piecewise linear planar maps.
Qual. Theory Dyn. Syst., 24(70), 103 pp.. 2025. [DOI]
PreprintAbstract

L. P. C. Cruz, J. Torregrosa, M. Berdugo, J. Sardanyés.
Resource-consumer dynamics in drylands: Modeling the role of plant-plant facilitation-competition shifts with a piecewise system.
Phys. D, 473(134548), 11 pp.. 2025. [DOI]
PreprintAbstract

I. A. García, J. Giné, J. Llibre.
Characterization of global centers by the monodromy at infinity.
Commun. Nonlinear Sci. Numer. Simul., 142, 108543. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

A. Gasull, L. F. d. S. Gouveia, P. Santana.
On the limit cycles of a quartic model for evolutionary stable strategies.
Nonlinear Anal. Real World Appl., 84, 104313. 2025. [DOI]
PreprintAbstract

A. Gasull, P. Santana.
A note on Hilbert 16th problem.
Proc. Amer. Math. Soc., 153(2), 669-677. 2025. [DOI]
PreprintAbstractFull PDF

J. Ginoux, R. Meucci, J. Llibre, J. C. Sprott.
Energy Function of 2D and 3D Dynamical Systems.
Chaos Solitons Fractals, 190, 115768. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

D. He, J. Llibre.
Limit cycles in a class of planar discontinuous piecewise quadratic differential systems with a non-regular discontinuous boundary (I).
Math. Comput. Simulation, 229, 743–757. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

D. Juher, F. Mañosas, D. Rojas.
Characterization of the tree cycles with minimum positive entropy for any period.
Ergodic Theory Dynam. Systems, 44 pages. 2025. [DOI] (Published Online)
PreprintAbstractFull PDF

J. Llibre, P. Santana.
Limit cycles and chaos in planar hybrid systems.
Commun. Nonlinear Sci. Numer. Simul., 140, 108382. 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

J. Llibre, C. Valls.   NEW 2024-12-06
The global dynamics of a 3-dimensional differential system in $R^3$ via a Darboux invariant.
Acta Mathematica Scientia, 45B(2), . 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

R. Ortega, D. Rojas.
Relativistic effects in the dynamics of a particle in a Coulomb field.
Phys. D, 472, 134534. 2025.
PreprintAbstract

J. Torregrosa.
Cubic planar vector fields with high local cyclicity.
Sao Paulo J. Math. Sci., 19(4), . 2025. [DOI]
PreprintAbstractPreprint at DDDUAB

P. B. Acosta-Humánez, J. T. Lázaro, J. J. Morales-Ruiz, C. Pantazi.
Semiclassical quantification of some two degree of freedom potentials: a differential Galois approach.
J. Math. Phys., 65, 012106. 2024. [DOI]
PreprintAbstractPreprint at DDDUAB
ege